Alert archive / California / Freeze Warnings in 2021
Freeze Warning 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this freeze warning at Dec 14, 2021, 9:47 PM PST for Los Angeles County, California. It took effect at Dec 15, 2021, 3:00 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2021, 9:47 PM PST (05:47 UTC)
- In effect from
- Dec 15, 2021, 3:00 AM PST
- Expired
- Dec 15, 2021, 9:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 5.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -121 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
941 WWUS76 KLOX 150547 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 947 PM PST Tue Dec 14 2021 CAZ036-044-045-088-547-151400- /O.UPG.KLOX.FR.Y.0008.211215T1100Z-211215T1700Z/ /O.NEW.KLOX.FZ.W.0004.211215T1100Z-211215T1700Z/ Santa Ynez Valley-Ventura County Interior Valleys- Ventura County Coastal Valleys-Santa Clarita Valley- Los Angeles County San Fernando Valley- Including the cities of Solvang, Santa Ynez, Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 947 PM PST Tue Dec 14 2021 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * WHAT...Sub-freezing temperatures between 27 and 31 degrees are expected. * WHERE...Santa Ynez Valley, Ventura County Interior Valleys, Ventura County Coastal Valleys, Santa Clarita Valley and San Fernando Valley. * WHEN...From 3 AM to 9 AM PST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. Extended exposure to cold can cause hypothermia for animals and people. Vehicle windshields will be frosted. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Plan for extra time to defrost vehicle windshields. && $$ CAZ039-151400- /O.NEW.KLOX.FR.Y.0009.211215T1100Z-211215T1700Z/ /O.CON.KLOX.WI.Y.0122.000000T0000Z-211215T1100Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 947 PM PST Tue Dec 14 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * WHAT...For the Frost Advisory, Temperatures as low as 31 in wind sheltered areas will result in frost formation. For the Wind Advisory, northwest winds 10 to 20 mph. * WHERE...Santa Barbara County South Coast. * WHEN...For the Frost Advisory, from 3 AM to 9 AM PST Wednesday. For the Wind Advisory, until 3 AM PST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Frost can damage sensitive plants and harm pets if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ CAZ034-035-040-151400- /O.NEW.KLOX.FR.Y.0009.211215T1100Z-211215T1700Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Ventura County Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Ventura, Oxnard, and Camarillo 947 PM PST Tue Dec 14 2021 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...San Luis Obispo County Central Coast, Santa Barbara County Central Coast and Ventura County Coast. * WHEN...From 3 AM to 9 AM PST Wednesday. * IMPACTS...Frost can damage sensitive plants and harm pets if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ052-151100- /O.CON.KLOX.WI.Y.0122.000000T0000Z-211215T1100Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 947 PM PST Tue Dec 14 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WHAT...North to northwest winds 20 to 30 mph with gusts to 45 mph with local gusts to 50 mph possible below favored passes and canyons, especially around Montecito. * WHERE...Santa Barbara County South Coast and Mountains. * WHEN...Until 3 AM PST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Roadways may be affected by gusty cross winds. This includes Highways 101, 154 and 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ASR
3 follow-up statements
738 WWUS76 KLOX 150604 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1004 PM PST Tue Dec 14 2021 CAZ036-044-045-088-547-151415- /O.CON.KLOX.FZ.W.0004.211215T1100Z-211215T1700Z/ Santa Ynez Valley-Ventura County Interior Valleys- Ventura County Coastal Valleys-Santa Clarita Valley- Los Angeles County San Fernando Valley- Including the cities of Solvang, Santa Ynez, Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 1004 PM PST Tue Dec 14 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * WHAT...Sub-freezing temperatures between 27 and 31 degrees are expected. * WHERE...Santa Ynez Valley, Ventura County Interior Valleys, Ventura County Coastal Valleys, Santa Clarita Valley and San Fernando Valley. * WHEN...From 3 AM to 9 AM PST Wednesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. Extended exposure to cold can cause hypothermia for animals and people. Vehicle windshields will be frosted. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Plan for extra time to defrost vehicle windshields. && $$ CAZ548-151415- /O.EXA.KLOX.FR.Y.0009.211215T1100Z-211215T1700Z/ Los Angeles County San Gabriel Valley- Including the cities of Pasadena, San Gabriel, and Pomona 1004 PM PST Tue Dec 14 2021 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...San Gabriel Valley. * WHEN...From 3 AM to 9 AM PST Wednesday. * IMPACTS...Frost can damage sensitive plants and harm pets if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ039-151415- /O.CON.KLOX.WI.Y.0122.000000T0000Z-211215T1100Z/ /O.CON.KLOX.FR.Y.0009.211215T1100Z-211215T1700Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 1004 PM PST Tue Dec 14 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * WHAT...For the Frost Advisory, Temperatures as low as 31 in wind sheltered areas will result in frost formation. For the Wind Advisory, northwest winds 10 to 20 mph. * WHERE...Santa Barbara County South Coast. * WHEN...For the Wind Advisory, until 3 AM PST Wednesday. For the Frost Advisory, from 3 AM to 9 AM PST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. Frost can damage sensitive plants and harm pets if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ CAZ034-035-040-151415- /O.CON.KLOX.FR.Y.0009.211215T1100Z-211215T1700Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Ventura County Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Ventura, Oxnard, and Camarillo 1004 PM PST Tue Dec 14 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PST WEDNESDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...San Luis Obispo County Central Coast, Santa Barbara County Central Coast and Ventura County Coast. * WHEN...From 3 AM to 9 AM PST Wednesday. * IMPACTS...Frost can damage sensitive plants and harm pets if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ052-151100- /O.CON.KLOX.WI.Y.0122.000000T0000Z-211215T1100Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 1004 PM PST Tue Dec 14 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WHAT...North to northwest winds 20 to 30 mph with gusts to 45 mph with local gusts to 50 mph possible below favored passes and canyons, especially around Montecito. * WHERE...Santa Barbara County South Coast and Mountains. * WHEN...Until 3 AM PST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Roadways may be affected by gusty cross winds. This includes Highways 101, 154 and 192. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Phillips
437 WWUS76 KLOX 151115 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 315 AM PST Wed Dec 15 2021 CAZ039-151700- /O.EXP.KLOX.WI.Y.0122.000000T0000Z-211215T1100Z/ /O.CON.KLOX.FR.Y.0009.000000T0000Z-211215T1700Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 315 AM PST Wed Dec 15 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...WIND ADVISORY HAS EXPIRED... * WHAT...Temperatures as low as 37 will result in frost formation. * WHERE...Santa Barbara County South Coast. * WHEN...Until 9 AM PST this morning. * IMPACTS...Frost can damage sensitive plants and harm pets if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ052-151215- /O.EXP.KLOX.WI.Y.0122.000000T0000Z-211215T1100Z/ Santa Barbara County Mountains- Including the cities of San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 315 AM PST Wed Dec 15 2021 ...WIND ADVISORY HAS EXPIRED... The winds have diminished to below advisory levels. $$ CAZ036-044-045-088-547-151700- /O.CON.KLOX.FZ.W.0004.000000T0000Z-211215T1700Z/ Santa Ynez Valley-Ventura County Interior Valleys- Ventura County Coastal Valleys-Santa Clarita Valley- Los Angeles County San Fernando Valley- Including the cities of Solvang, Santa Ynez, Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 315 AM PST Wed Dec 15 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Sub-freezing temperatures between 27 and 31 degrees are expected. * WHERE...Santa Ynez Valley, Ventura County Interior Valleys, Ventura County Coastal Valleys, Santa Clarita Valley and San Fernando Valley. * WHEN...Until 9 AM PST this morning. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. Extended exposure to cold can cause hypothermia for animals and people. Vehicle windshields will be frosted. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Plan for extra time to defrost vehicle windshields. && $$ CAZ034-035-040-548-151700- /O.CON.KLOX.FR.Y.0009.000000T0000Z-211215T1700Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Ventura County Coast- Los Angeles County San Gabriel Valley- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Ventura, Oxnard, Camarillo, Pasadena, San Gabriel, and Pomona 315 AM PST Wed Dec 15 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...San Luis Obispo County Central Coast, Santa Barbara County Central Coast and Ventura County Coast. * WHEN...Until 9 AM PST this morning. * IMPACTS...Frost can damage sensitive plants and harm pets if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ASR
854 WWUS76 KLOX 151701 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 901 AM PST Wed Dec 15 2021 CAZ036-044-045-088-547-151815- /O.EXP.KLOX.FZ.W.0004.000000T0000Z-211215T1700Z/ Santa Ynez Valley-Ventura County Interior Valleys- Ventura County Coastal Valleys-Santa Clarita Valley- Los Angeles County San Fernando Valley- Including the cities of Solvang, Santa Ynez, Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 901 AM PST Wed Dec 15 2021 ...FREEZE WARNING HAS EXPIRED... Freeze conditions are no longer occurring. $$ CAZ034-035-039-040-548-151815- /O.EXP.KLOX.FR.Y.0009.000000T0000Z-211215T1700Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- Santa Barbara County South Coast-Ventura County Coast- Los Angeles County San Gabriel Valley- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Santa Barbara, Montecito, Carpinteria, Ventura, Oxnard, Camarillo, Pasadena, San Gabriel, and Pomona 901 AM PST Wed Dec 15 2021 ...FROST ADVISORY HAS EXPIRED... Frost conditions are no longer occurring. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this freeze warning went out at Dec 14, 8:43 PM PST, 1 hour 4 minutes earlier.
Area forecast discussion, Dec 14, 8:43 PM PST, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
843 PM PST Tue Dec 14 2021
.SYNOPSIS...14/842 PM.
Rain has tapered off and dry weather will prevail through
Wednesday. A weak storm will affect areas north of Point
Conception on Thursday. Dry weather will prevail Friday through
the weekend with weak offshore flow.
&&
.SHORT TERM (TUE-FRI)...14/836 PM.
***UPDATE***
After quite a rainy day, precipitation has tapered off across the
area with just a few light snow showers lingering over the
northern slopes. The rainfall forecast worked out quite nicely
with amounts ranging around 1 to 3 inches over the coasts and
valleys. The foothills and lower mountains received at least 3 to
6 inches with local amounts up to 8 inches over favored south-
facing slopes due to fantastic orographic enhancement with this
system. Snow levels dropped to around 4000 feet this afternoon
with some light snow dropping over the Grapevine. Snow levels
dropped even lower (~2500 to 3500 feet) late this afternoon with
reports of a trace of snow over the Antelope Valley and adjacent
foothills. The rest of tonight should remain dry, although there
is a chance of a light shower over the Antelope Valley this
evening. The Winter Storm Warning for the LA and Ventura County
mountains has been allowed to expire, but can't rule out a stray
flurry or two before midnight. The gusty winds we saw today have
settled down and are much weaker than we saw earlier. However it
remains fairly breezy in many areas, but mainly below advisory
level. However, gusty north to northwest winds still linger
through and below canyons along the Santa Ynez Range, especially
around the Montecito Hills where winds are still gusting to 60
mph! Have extended the Wind Advisory there through 3am, but
expired all others. Winds should continue weakening overnight and
be much calmer by the morning. Skies should be mostly clear
tonight except for some lingering clouds over the mountains. As a
result of clear skies and a cold air mass settling in, it will be
quite cold tonight everywhere. Temperatures will likely drop into
the 30s everywhere, warmest at the coast in the upper 30s to near
40. I have issued Frost Advisories for the Santa Clarita Valley,
western portion of the San Fernando Valley, the Ventura County
valleys, and the Santa Ynez Valley from 3am to 9am. The Ojai
Valley will be particularly cold with low temperatures dropping as
low as the mid to upper 20s. It will also be very cold across the
interior, with lows in the 20s.
The storm will pass to our east tonight and Wednesday will be a
return to dry and sunny weather. The cold air mass will keep
temperatures at least 5 to 10 degrees below normal with highs in
the 50s (upper 40s over the interior). Other than the updates
mentioned above, the current forecast looks in good shape.
***From Previous Discussion***
Overall, 12Z models in good synoptic agreement through the short
term period. At upper levels, potent trough will swing across the
area tonight then another trough will move across the Pacific
Northwest on Thursday with a ridge building in from the west on
Friday. Near the surface, westerly/onshore flow will prevail
through Thursday with weak offshore flow on Friday.
Late Wednesday and Thursday, another system will impact the area.
However, models agree this system will be very weak with limited
impacts. Rainfall totals will range from around 0.25 inches
across San Luis Obispo county down to a few hundredths/trace
amounts across Ventura/LA counties. With the clouds and possible
rain, temperatures will remain quite cool.
By Thursday night/Friday, an upper level ridge will build in from
the west while the surface flow turns offshore. The offshore
gradients are on the weak side and the upper level support is not
impressive. So at this time, anticipate the northeast winds to
remain below advisory-levels on Friday. However, the offshore flow
will bring some slight warming and noticeably lower relative
humidity.
.LONG TERM (SAT-TUE)...14/143 PM.
For the extended, continue to exhibit decent synoptic agreement
through the period. At upper levels, ridge remains in place on
Saturday, but get flattened on Sunday as an inside slider moves
through. For Monday/Tuesday, models develop an upper low off the
West Coast. Near the surface, weak offshore flow will continue on
Saturday with a return of southwesterly/onshore flow Sunday
through Monday.
For Saturday and Sunday, forecast is pretty straightforward. Other
than some high clouds on Sunday as the inside slider moves across
the Great Basin, but sky conditions should remain mostly clear to
partly cloudy. The weak offshore flow will continue Saturday
through Saturday night, before turning onshore on Sunday. So,
temperatures will "peak" on Saturday then cool a bit on Sunday.
For Monday/Tuesday, the forecast once again becomes unsettled.
With the upper low offshore, deterministic runs of the GFS and
ECWMF rotate some precipitation across the area sometime between
Monday and Tuesday, The ECWMF is a bit slower with things than the
GFS. Looking at the respective model ensembles, a good majority of
the members bring some amount of rain to the area during the time
period. So, will keep some POPs in the forecast for Monday and
Tuesday. VERY preliminary rain totals look to range between 0.10
and 0.50 inches. However, these potential totals will likely
fluctuate greatly from day-to-day until we get closer to the
event.
&&
.AVIATION...15/0206Z.
At 0015Z at KLAX, there was a deep moist layer with no inversion.
Moderate confidence in all TAFs due to lingering areas of showers
and sporadically gusty winds. Improving conditions into tomorrow.
KLAX..Moderate confidence in TAF with lingering showers and
continued gusty winds. Cigs should remain VFR/MVFR. East wind
component should remain below 7 kts.
KBUR...Moderate confidence in TAF as cigs, lingering showers and
intermittent gusty winds.
&&
.MARINE...14/1022 AM.
For the Outer Waters, moderate confidence in current forecast.
Small Craft Advisory (SCA) level winds will continue through
tonight over northern portions of the waters. Winds shift to a
northwest direction this afternoon and night. Gale force winds
should linger over southern portions of the outer waters into this
evening. SCA level seas may linger into Thursday.
For the Inner Waters north of Point Sal, moderate confidence in
current forecast. High confidence in SCA level wind and seas
remaining through tonight. By Wednesday, high confidence in winds
returning to below SCA levels, whereas SCA level waves may linger
into Thursday.
For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. Moderate confidence Gale force
winds through this evening, then SCA level winds continuing
through tonight. By Wednesday, high confidence in winds and seas
returning to below SCA levels.
A storm system will continue moving through the area today,
bringing dangerous sea conditions with widespread gale force
winds, seas up to 12 to 15 feet, and steep waves. There will also
be moderate to heavy rain and a slight chance of thunderstorms.
Refer to the Marine Weather Statement for more information.
Mariners should remain in safe harbor during these dangerous
conditions.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 10 PM PST this evening for
zones 34-35. (See LAXCFWLOX).
Frost Advisory in effect from 3 AM to 9 AM PST Wednesday for
zones 36-44-45-88-547. (See LAXNPWLOX).
High Surf Advisory in effect until 2 PM PST Wednesday for
zones 39>41-87. (See LAXCFWLOX).
Wind Advisory in effect until 3 AM PST Wednesday for zones
39-52. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PST Wednesday for
zones 645-670-673. (See LAXMWWLOX).
Gale Warning in effect until 9 PM PST this evening for zones
650-655-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (FRI-TUE).
No significant hazards expected.
&&
PUBLIC...Stewart/Thompson
AVIATION...Phillips/Sweet
MARINE...Sweet/Phillips/Lund
SYNOPSIS...Stewart
weather.gov/losangelesIn the hours before
Local storm report, Dec 14, 6:25 PM PST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
625 PM PST TUE DEC 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM NON-TSTM WND GST PEARBLOSSOM 34.50N 117.90W
12/14/2021 E63 MPH LOS ANGELES CA TRAINED SPOTTER
ROOF SHINGLE DAMAGE REPORTED.
&&
DGThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 8:26 PM PST | Frost Advisory | LOX | Los Angeles | 81 min |
| Dec 14, 9:47 PM PST | Frost Advisory | LOX | Los Angeles | 11 hr |
| Dec 14, 10:17 PM PST | High Surf Advisory | LOX | 16 hr |
Nearby
Freeze Warnings in California, 2021Every freeze warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.